A 29-year-old male asked:
Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i..e make you nasally, etc?
1 doctor answer • 1 doctor weighed in
Ophthalmology 34 years experience
Yes and no: Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, .My guess is the nasalness is fron your allergies.Allergie can also effect the sinuses. You could also see an allergis.
4.1k viewsAnswered >2 years ago
Last updated May 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.